# SDR DHLA201000047

- Difficulty date: March 6, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ASSY COMPT. JACK PAD INTERNAL DOUBLER CORRODED STA 70.000 L-36.  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P. REMOVED CORRODED JACK PAD DOUBLER IAW SRM 51-1-21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. HEAT TREATED RIVETS TYPE MS20426DD IAW DPS 7.00-5. INSTALLED NEW JACK PAD DOUBLER IAW SRM 51-1-11 (PRC), SRM 51-1-21 (MX REQUIREMENT, METHOD: INITIAL / REPETITVE INSP:  IAW SRM 53-0-1 TR 53-206, PG 2, DATED 12-23-09.)
